# SDR USAA2013081600012

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,355 hours, 22,162 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 7 Slat
- Component: Slat, Boeing
- Component part number: 114N4005188A
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDING ON RT WING NR 7 SLAT LOWER SURFACE APPROX 6" FROM TOP & 13" FROM THE INBD SIDE, NOTED DURING UT INSPECTION.  REPLACED RIGHT WING NR 7 SLAT IAW JOB CARD 19L52027002.
